MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE KIT,OPEN HEART CON (HCOB )933; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE KIT,OPEN HEART CON (HCOB )933; CARDIOVASCULAR PROCEDURE KIT
Model Number PVCGOHCOB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot#20200826-23-sh was finished on 08th oct 2020.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.185g/10 pcs.No sample was available at the time of the investigation.According to the supplier, the operating room towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process, the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement, linting test method and acceptable criteria was stipulated to see the suction results.(b)(4), in the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
During room set up for an open heart procedure, the clinicians opened the pack and saw linting on the blue towels pwtb04-stm from the open heart kit pvcgohcob so refused to use the whole pack.There was no delay or injury to the patient.Report being filed for risk to patient.

Brand Name
KIT,OPEN HEART CON (HCOB )933
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11838414
Report Number1423537-2021-00636
Device Sequence Number4367175
Product Code OEZ
UDI-Device Identifier10888439839852
UDI-Public10888439839852
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPVCGOHCOB
Device Catalogue NumberPVCGOHCOB
Device Lot Number537692
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;